Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Persisting cough, asthma. Taking salbutamil and becotide. Symptoms not going. Do I have allergy?

I am in UK. I have this cough started a year ago on and off. I also have asthma , use becotide and salbutamol inhalers. on second course of steroids. started today, took first lot within half an hour I coughed up a lot of clear mucus . chest clear, temp ok, blood o2 sats 98%. but I am coughing until I vomit . all that comes up is clear mucus everyone. I am als constantly clearing my throat. Is this the asthma, do I have an allergy. Sometimes eating dry food or spicey food or just breathing in can trigger a coughing fit too. I am tired, worn out and feel like my GP is not taking this seriously. thank you
Asked On : Mon, 25 Mar 2013
Answers:  1 Views:  31
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
It is allergy
You take antiallergics instead of anti asthmatics
Stop all milk and milk products
take fexofenadine 120 mg twice a day
tab singular 10 mg thrice a day
syp asthalin 1 tsf tds
Syp (codeine +CPM) 1 tsf night
do for 10 days
all are available in UK
Answered: Mon, 1 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor